# SDR SWAA2023060956920

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 35,014 hours, 16,260 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING- CRACKED STRUCTURE UNDER TRAILING EDGE PANEL IN BETWEEN SPOILER #5 AND SPOILER #6.<[01] C/W TASK CARD;[02] REMOVED AND REPLACED ANGLE ON LEFT WING UNDER TRAILING EDGE PANEL BETWEEN SPOILER #5 AND SPOILER #6 PER SRM 51-40-02
